# SDR 08FDEA00151

- Difficulty date: January 15, 2008
- Submitted: January 16, 2008
- Operation: Air carrier
- Aircraft: N267FE
- Make and model: Boeing 727233
- Aircraft serial: 21673
- Aircraft time: 49,336 hours, 30,087 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 651593240
- Condition: Worn
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN BS 580 FRAME INNER CHORD WORN FROM CONTACT WITH RT SIDEWALL SUPPORT AT S11R.  BLENDED WORN AREA ON 580 FRAME.  VERIFIED MATERIAL BY NDT.  ORIGINAL "T" AT .056" MATERIAL LOSS AT LOWEST POINT IS  .011", .045 REMAINING.   EXCEEDS 10 PERCENT MAX  LIMITS REFSRM 53-10-10.  FABRICATED AND HEAT TREATED REPAIR DOUBLER (TRACKING NR 416821) TO T-6 FROM 7075-0.  REMOVED DAMAGE AREA FROM STA 580 FRAME, TREATED AND PRIMED REF SRM 51-10-2.  INSTALLED REPAIR DOUBLER REF SRM 53-10-1 FIG 1.  THIS IS CLASSIFIED AS A   MAJOR REPAIR.
